# SDR 2017FA0000069

- Difficulty date: July 25, 2014
- Submitted: February 17, 2017
- Operation: General aviation
- Aircraft: N733M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 343
- Aircraft time: 3,871 hours, 2,306 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INTERMITTENT FAILURE OF THE NR 2 HYDRAULIC QUANTITY INDICATION. INSTALLED A NEW TANK QUANTITY TRANSMITTER
